# SDR USAAD98143

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL - FLT 1622 - NOSE GEAR LIGHT WAS RED ON GEAR UP.  CYCLED GEAR AND THE INDICATION WAS NORMAL.  MAINTENANCE RESET PROX BOX AND PERFORMED BITE TEST, ALL NORMAL.  CLEANED SENSORS A PRECAUTION.  (M)
